# SDR DALA2016102207455

- Difficulty date: October 13, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 44,160 hours, 3,881 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Defective
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL SMELL IN COCKPIT.  MAINTENANCE FOUND SOME CONTAMINATION AT APU SURGE VALVE, DUCT AND LOAD COMPRESSOR.  RAN PACK WITH ENGINES RUNNING.  NO APU BLEED NO NOTICEABLE SMELL.  FORWARD TO MCO/PLACARD.  APU WAS REPLACED DUE TO SUSPECTED INTERNAL OIL LEAK LOAD CARBON SEAL.  SYSTEM OPERATION IS NORMAL.  MCO/PLAC REMOVED.
